MathSciNet Relay Station
MathSciNet bibliographic data
MR527828 14C30 (14C20 14D05 14F40 14K30)
Griffiths, Phillip A. A theorem concerning the differential equations satisfied by normal functions associated to algebraic cycles. Amer. J. Math. 101 (1979), no. 1, 94–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement